MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 46MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-03
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 7 month(s) and 13 day(s) post-operative of a revised right rtsa, it was reported via clinical study that the patient experienced disassociation of glenosphere with increased pain and significant poly wear.The patient was previously revised for aseptic glenoid loosening.The patient underwent a standard reverse with preserve stem revision for the disassociation with the reported removal of the humeral liner, glenosphere, and glenoid base plate components.The outcome of this event is considered resolved and the case report form indicates that this event is possibly related to the device and/or to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-06 - equinoxe preserve stem 6mm: 6683371.320-10-05 - equinoxe reverse tray adapter plate tray +5: 6670279.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A review of complaint history was unable to be performed as the relevant device and event information was unknown.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear and disassembly.However, the reported prosthesis wear and disassembly could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1/d2a/d2b.The revision reported may have been due to wear and disassembly.However, the reported prosthesis wear and disassembly could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 46MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21069109
Report Number1038671-2025-00053
Device Sequence Number19706403
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer05/22/2025
06/10/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date06/09/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite